# SDR CA050120008

- Difficulty date: January 20, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 601970975
- Part serial: 691
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING AN FAA, SUSPECTED UNAPPROVED PART REPORT, FOR A COWL ANTI ICE VALVE P/N: 300013000-002 S/N: 1596, MFG P/N: 601-97097-5, AN ADDITIONAL VALVE S/N:691, WAS FOUND TO HAVE BEEN REPAIRED AND CERTIFIED WITHOUT THE USE OF A PROPER CMM.
